[ij] [ij] [ij] 
Email id

International Journal of Technology
Year : 2016, Volume : 6, Issue : 2
First page : ( 161) Last page : ( 169)
Print ISSN : 2231-3907. Online ISSN : 2231-3915.
Article DOI : 10.5958/2231-3915.2016.00025.0

Dufour-Soret Driven Double-Diffusive Convection in Nonreactive Binary Fluids with Temperature Dependent Viscosity

Dhiman Joginder S.1,*, Sharma Praveen K.2, Sharma Poonam1

1Department of Mathematics, Himachal Pradesh University, Summerhill, Shimla-171005, India

2UIIT, Himachal Pradesh University, Summerhill, Shimla-171005, India

*Corresponding Author Email: dhiman_jp@yahoo.com

Online published on 2 February, 2017.


The aim of the present paper is to investigate the effects of temperature dependent viscosity on the stability of Dufour-Soret driven double-diffusive convection in nonreactive binary fluids, for general boundary conditions. Some analytical results concerning the stability of oscillatory motions and otherwise the complex growth rate of oscillatory motions are derived for this general problem. The expressions for Rayleigh numbers, when instability sets in as stationary modes, for each combination of rigid(slip free) and dynamically free(stress free) boundary conditions are derived numerically using Galerkin's method. The effects of linear and exponential temperature dependent viscosity on the onset stationary convection are studied and computed numerically. Various consequences of the obtained results for different convective problems have been worked out, as special cases.



Binary fluids, Dufour-Soret effects, Double-diffusive convection, Principle of exchange of stabilities, Galerkin's technique, Rayleigh number.


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
742,887,868 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.